# SDR UPS08M53410

- Difficulty date: September 19, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 65,903 hours, 9,952 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C BROKEN STIFFENING RIB INSIDE RT WING I/B LEADING EDGE PANEL 616EB, ON UPPPER PANEL PART NUMBER ARB2386-402PFD PANEL 616ET.  REMOVED 2 EACH STIFFENER RIBS, FABRICATED, AND INSTALLED STIFFENER RIBS IAW DWG ARB2440, MD-11 SRM 51-21-01, 51-41-01.
